# SDR UALA2012061103215

- Difficulty date: June 6, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 49,484 hours, 13,356 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Obstructed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND INSULATION CAUGHT UNDERNEATH STRAIGHT PIN AND ON EYE BOLT RIGHT SIDE AFT OFF-WING ESCAPE SYSTEM SWITCHES BEHIND EXIT SIGN PANEL, REFERENCE TO 52-21-00 PAGE 3.  STRAIGHT PIN MUST BE BELOW AUTO ARM AND AUTO FIRE SWITCH AT ALL TIMES.  CLEARED INSULATION FROM FIRE SWITCH AND STRAIGHT PIN AREA.  DISABLE HANDLE, OPS OK.
